Title: Light propagation in double-periodic nonlinear photonic lattices in lithium niobate
Authors: Smirnov, E.
Rüter, Christian E. 
Kip, Detlef  
Shandarova, K.
Shandarov, V.
Language: en
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: Aug-2007
Publisher: Springer
Document Type: Article
Journal / Series / Working Paper (HSU): Applied Physics B Lasers and optics 
Volume: 88
Issue: 3
Page Start: 359
Page End: 362
Publisher Place: Berlin
Single- and double-periodic one-dimensional photonic lattices are formed in lithium niobate using both titanium in-diffusion and holographic grating recording. We investigate linear band structures and diffraction properties of such superlattices and observe a decrease of discrete diffraction with increasing modulation depth of the second superimposed lattice. In weakly modulated superlattices with tailored diffraction properties, our results demonstrate the formation of discrete solitons having a propagation constant inside the extra mini-gap formed inside the Brillouin zone. © 2007 Springer-Verlag.
Organization Units (connected with the publication): Technische Universität Clausthal
URL: https://api.elsevier.com/content/abstract/scopus_id/34548084270
ISSN: 09462171
DOI: 10.1007/s00340-007-2731-6
Appears in Collections:Publications of the HSU Researchers (before HSU)

Show full item record

CORE Recommender


checked on May 20, 2022

Google ScholarTM




Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.